# SDR F3LA200600091

- Difficulty date: August 8, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 17,309 hours, 7,621 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Corroded
- Location: Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CABIN PRESSURE SAFETY VALVE (GHL) FAILED OPERATION TEST.  POSITION SWITCH WAS CORRODED.  NO OPEN INDICATION ON ECAM.  VALVE WAS REPLACED PER AMM 21-31-52-400-001.
